# SDR DL76S950387

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delamination
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING J-2 LETTER CHECK, DELAMINATION AREA ON LOWER SKIN OF NR 4 FLAP T/E WEDGE.  REPAIRED PER SRM 51-70-07, AND PAINTED AREA.
